# SDR MWEA00860

- Difficulty date: October 2, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FRAME AT STATION 134 HAS CORROSION ON AFT SIDE FROM LEFT 28 TO RIGHT 28.  REMOVED AND REPLACED FRAME.  (M)
